MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX22518UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: a highly calcified lesion.The devices were prepped per ifu with no issues noted.It was indicated that excessive force was used when withdrawing both onyx devices.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use one resolute onyx rx (4.00 x 26mm) and one resolute onyx rx (2.25 x 18mm) drug eluting stents to treat a lesion.The devices were inspected with no issues noted.The lesions were not pre-dilated.Negative prep was not performed.The devices did not pass through a previously deployed stent.Resistance was encountered when advancing the resolute onyx rx (4.00 x 26mm) device.Resistance was not encountered when advancing the resolute onyx rx (2.25 x 18mm) device.Excessive force was not used during delivery of either device.It was reported that both stents dislodged during removal following failed deliveries.It was reported that after the resolute onyx rx (4.00 x 26mm) failed to cross the lesion it was pulled back into the y adapter.The stent then got "hung up" on the y adapter and came off the delivery catheter.It was reported that the resolute onyx rx (2.25 x 18mm) dislodged in the y adapter.Both devices were retrieved successfully.The dislodged stents were removed by the physicians hand.No patient injury was reported.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9710352
Report Number9612164-2020-00714
Device Sequence Number14270363
Product Code NIQ
UDI-Device Identifier00643169556720
UDI-Public00643169556720
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2021
Device Model NumberRONYX22518UX
Device Catalogue NumberRONYX22518UX
Device Lot Number0009684415
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer04/01/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1